MathSciNet Relay Station
MathSciNet bibliographic data
MR1731434 55P62 (16S37)
Papadima, Stefan; Yuzvinsky, Sergey On rational $K[\pi,1]$ spaces and Koszul algebras. J. Pure Appl. Algebra 144 (1999), no. 2, 157–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement